# SDR MASA200700343

- Difficulty date: June 20, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 8,273 hours, 8,428 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7406 GSP-IAD, LEFT EMERGENCY LIGHT INOP.  MX RESECURED CONNECTOR AT LIGHT ASSY, OPS GOOD.
